# SDR UALA2013061204005

- Difficulty date: June 10, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 47,733 hours, 19,477 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

"Y RESERVOIR LO LEVEL" DISPLAYED ON UPPER ECAM SCREEN.  FOUND HYD LINE LEAKING AT CLAMP. 12 O'CLOCK POSITION, JUST INBD OF HUGE PURPLE HYD CONNECTOR ON ENG NR 2.    FOUND LINE UNDER CLAMP WITH CRACKED.  REPLACED LINE.  SERVICED YELLOW HYD'S AND MOTORED ENGINE, NO LEAKS FOUND.
